# SDR 2008UALA02211

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER FWD SPAR UPPER LUG HAS EVIDENCE OF CORROSION.  MAJOR REPAIR ACCOMPLISHED: HONED LUG BORE TO DIMENSION OF 1.2537". SPOT FACED FWD AND AFT FACES TO  FINAL DIMENSION OF 1.042". ACP'D REPAIR AND INSTALLED OVERSIZED SLEEVE AND BUSHINGS.
